Hi I've been on the 24 week HARVONI treatment with 60 days to go and right now I feel excellent! (And I just got back from a week in Rome too! ) I take my pill in the Evening around 6pm or so and it has worked well for me because it makes me sleepy. In the beginning I suffered with headaches ( I used Tylenol) but as soon as I started to step up the drinking of about to 10 to 12 8oz of water daily the headaches completely stopped! It wasn't easy at first but it works. Even the fatigue got better. Ive never had stomach or sleeping issues! The Virus has been undetected since 6 weeks!!! I do walk daily and eat a healthy diet as well. I have had issues with my BP rising above normal since taking HARVONI but doctor is not to worried about that. In comparison to the other treatments HARVONI is a cinch to be on! I wish you good luck!
What you can expect to get, which is why we're all taking Harvoin, is the eradication of HCV from our blood, freedom from this deadly virus, and ultimately a healthier liver. I personally am 12wks on treatment with 12wks to go. At 4wks my viral load was NOT DET, down from over 30million, and all other blood work was excellent which in the past I'd had problems with. This med is working well in almost 100% of cases. Very exciting because it works with minimal side effects. Been on past treatment 3 other times and from my personal experience Harvoni works. I've experienced minor headaches, 10lb weight gain, and some insomnia. Nothing compared to past treatment. There's a lot of us in this together, the forum is very helpful with lots of good information. Remember "You can't drink to much water," seems to help with the side effects.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2014 • 215 answers
Posted 12 Mar 2015 • 1 answer
Posted 24 Dec 2015 • 5 answers
Posted 2 May 2016 • 3 answers
Posted 21 Jul 2016 • 2 answers